# SDR ERKR200100034

- Difficulty date: January 5, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591970735
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED AN EXISTING BLENDED SKIN LOCATED BETWEEN RT STATION 917-937 AND LONGERON 28-30. THIS PROVIDES INSTRUCTIONS TO FABRICATE AND INSTALL A REPAIR AND FINGER DOUBLER.PER ECRA 933-53-069-2.
